MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT 5F VASCULAR STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT 5F VASCULAR STENT
Catalog Number 5F061501CS
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Misfire (2532); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent a stent placement procedure using lifestent 5f vascular stent.During the procedure, the stent significantly foreshortened and didn¿t appear fully deployed in the vessel, though it was once removed.A secondary stent was used, which also showed mild foreshortening.Procedure was completed successfully.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, images were provided for review.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a stent placement procedure using lifestent 5f vascular stent via antegrad femoral access.During procedure the stent significantly foreshortened and didn¿t appear fully deployed in the vessel, though it was once removed.A secondary stent was used, which also showed mild foreshortening.Procedure was completed successfully.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the catheter sample is not available for evaluation.Provided images demonstrate placed stents with poor resolution so that single struts are not visible; a detailed strut analysis for irregular deployment/ foreshortening is not possible.Images demonstrating the marker positions before deployment are not available, and an adequate scaling information is not part of the images so that a length measurement is not possible.The investigation leads to inconclusive result for stent foreshortening.A manufacturing related issue could not be found.In this case the vessel condition was not difficult, the lesion was pre dilated, and 5f introducer with 0.014" guidewire were used for access.During deployment, the system was gently held at the stability sheath, and kept stationary; slack was removed before deployment and the user did not experience difficulty during deployment action; before deployment, the intended placement site was seen between the markers.Based on the investigation of the provided information, the investigation is closed as inconclusive.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product the potential issue was found addressed.Holding and handling of the system throughout deployment was found sufficiently described.In particular the instructions for use (ifu) state: ''prior to and during stent deployment, remove slack from the delivery system catheter outside the patient by gently holding the stability sheath and keeping it straight and under tension.', 'confirm that the introducer sheath is secure and will not move during deployment (.) hold the green stability sheath.Do not hold or touch the brown moving sheath.(.) do not constrict the delivery system during stent deployment.If excessive force is felt during stent deployment, do not force the stent system.Remove the stent system and replace with a new unit.' regarding access/ accessories the ifu state: 'gain ipsilateral or contralateral femoral access utilizing an appropriate introducer sheath ¿ 5f (1.67 mm) or larger introducer sheath.(.) insert a guidewire of appropriate length (table 2) and 0.014 inch (0.36 mm) - 0.035 inch (0.89 mm) diameter (.).' the ifu further state: 'pre-dilatation of the lesion with a balloon dilatation catheter is recommended.' g2, g3, h6 (device, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
LIFESTENT 5F VASCULAR STENT
Common Device Name
VASCULAR STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22640134
Report Number9681442-2025-00223
Device Sequence Number21216974
Product Code NIP
UDI-Device Identifier00801741120756
UDI-Public(01)00801741120756(17)270712(10)ANJU2091
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P070014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5F061501CS
Device Lot NumberANJU2091
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown